# SDR WX0A2023052631772

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N295NV
- Make and model: Airbus A320-214
- Aircraft serial: 4942
- Aircraft time: 30,728 hours, 18,162 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 881939
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY AT 11WL FAILED OPS CHECK PERFORMED AS PER WEEKLY CHECK. / REMOVED AND REPLACED EPSU BATTERY AT 11WL IAW A320 AMM 33-51-38-000-002-A AND 33-51-38-400-002-A.  OPS CHECK GOOD, OK FOR SERVICE."
